Well, today is day 8 off a 3 month Roxicodone bender (90mg/day). Still having symptoms, but much less. Still have some chills, substantial weakness and fatigue.....and my anxiety is through the roof. Can anyone tell me when the fatigue/anxiety started to go away for them? These pills are evil, went from 2 mile runs in under 15min to struggling to walk up steps.
I was thinking maybe this was Klonopin W/D symptoms creeping in, but I took a 2mg k-pin last night and it did nothing, so it's still my body screaming for Roxis.
Hi Jestech! I can totally relate to you! Roxis were my drug of choice! First off be very proud of your success! 8 days is amazing! The fatigue/anxiety nut is a tough one to crack! I am at 40 something days clean, and there are days that I struggle with fatigue and anxiety! It is much better now! I started to get much better around week 2! Now, I have more good days than bad days! For me, what works the best is just to get off my butt and get moving! Try to tackle a small project! I would do a couple of loads of laundry, or get outside and wash my car! Later, I would try something a little bigger, like cleaning out a closet, or pulling weeds in the yard! The more physical activity, the better, and more tired I felt at the end of the day! Continue, if you are, drinking protein drinks, taking B vitamins etc! As far as anxiety, keep yourself focussed on something, anything that you can! The anxiety hits me the worst when I start letting my mind wander here and there! Anxiety just builds on itself! Take care, you are doing so well! All the very best, keep posting!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.